Authors: Janiš, Vladimír
Montes, Susana
Šešelja, Branimir
Tepavčević, Andreja 
Title: Poset-valued preference relations
Journal: Kybernetika
Volume: 51
Issue: 5
First page: 747
Last page: 764
Issue Date: 1-Jan-2015
Rank: M23
ISSN: 0023-5954
DOI: 10.14736/kyb-2015-5-0747
Abstract: 
In decision processes some objects may not be comparable with respect to a preference relation, especially if several criteria are considered. To provide a model for such cases a poset valued preference relation is introduced as a fuzzy relation on a set of alternatives with membership values in a partially ordered set. We analyze its properties and prove the representation theorem in terms of particular order reversing involution on the co-domain poset. We prove that for every set of alternatives there is a poset valued preference whose cut relations are all relations on this domain. We also deal with particular transitivity of such preferences.
Keywords: Order reversing involutions | Poset | Relation | Transitivity | Weakly orthogonal poset
Publisher: Academy of Sciences of the Czech Republic, Institute of Information Theory and Automation
Project: Project MTM2010-17844 of the Spanish Ministry of Scienceand Innovation
Grant 1/0297/11 provided by Slovak grant agency VEGA
Development of methods of computation and information processing: theory and applications 

Show full item record

SCOPUSTM   
Citations

7
checked on May 23, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.